Alert archive / Utah / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 9, NWS Salt Lake City, UT

June 12, 2014Tooele County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 12, 2014, 3:39 PM MDT for Tooele County, Utah. It was in force for 64 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2014, 3:39 PM MDT (21:39 UTC)
Expired
Jun 12, 2014, 4:43 PM MDT
In force
64 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 94 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 3:50 PM MDTTSTM WND DMG16 E Wendover, UT2 SEMI TRUCKS BLOWN OVER ON INTERSTATE 80 AT MM16
Jun 12, 3:50 PM MDTTSTM WND DMG16 E Wendover, UTSEMI BLOWN OVER ON INTERSTATE 80 AT MM16
Jun 12, 3:50 PM MDTTSTM WND GST 6011 W Knolls, UTI80 AT MILEPOST 29 SENSOR UT33
Jun 12, 3:50 PM MDTNON-TSTM WND GST 60Barro, UTI-80 AT MP 29 - 4125 FT
Jun 12, 4:41 PM MDTTSTM WND GST 612 Nnw Tooele, UTTOOELE SENSOR AU720
Jun 12, 4:41 PM MDTNON-TSTM WND GST 61Tooele, UTTOOELE - 4705 FT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2014-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2014-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3957 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS55 KSLC 122139
SVRSLC
UTC045-122315-
/O.NEW.KSLC.SV.W.0009.140612T2139Z-140612T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
339 PM MDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TOOELE COUNTY IN UTAH...

* UNTIL 515 PM MDT

* AT 337 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF
  70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17
  MILES SOUTHEAST OF MONTELLO TO 13 MILES SOUTH OF EAGLE MOUNTAIN...
  AND MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  INTERSTATE 80...TOOELE...GRANTSVILLE...WENDOVER...DUGWAY...
  STANSBURY PARK...RUSH VALLEY... BONNEVILLE SALT FLATS...
  LAKE POINT... ERDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND 
VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON 
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4099 11404 4100 11278 4108 11249 4070 11220
      4047 11217 4045 11222 4034 11217 4026 11219
      4021 11215 4002 11217 3994 11227 3995 11233
      3991 11234 3991 11277 4063 11404
TIME...MOT...LOC 2137Z 239DEG 27KT 4108 11396 4013 11209 

$$

ROGOWSKI
2 follow-up statements
886 
WWUS55 KSLC 122218
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
418 PM MDT THU JUN 12 2014

UTC045-122315-
/O.CON.KSLC.SV.W.0009.000000T0000Z-140612T2315Z/
TOOELE UT-
418 PM MDT THU JUN 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHERN TOOELE COUNTY...

AT 417 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES
NORTH OF KNOLLS TO NEAR OPHIR...MOVING NORTHEAST AT 25 MPH.

THE TOWN OF GRANTSVILLE WILL LIKELY SEE WIND GUSTS IN EXCESS OF 60 
MPH BY 430 PM MDT.

LOCATIONS IMPACTED INCLUDE...
TOOELE...GRANTSVILLE...WENDOVER...STANSBURY PARK...CLIVE...KNOLLS...
DELLE...STOCKTON...RUSH VALLEY...BONNEVILLE SALT FLATS...LAKE POINT
AND ERDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4099 11404 4100 11278 4108 11249 4070 11220
      4047 11217 4045 11222 4041 11221 4021 11329
      4063 11404
TIME...MOT...LOC 2217Z 233DEG 21KT 4101 11318 4043 11230 

$$

KRUSE
618 
WWUS55 KSLC 122243
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
443 PM MDT THU JUN 12 2014

UTC045-122252-
/O.CAN.KSLC.SV.W.0009.000000T0000Z-140612T2315Z/
TOOELE UT-
443 PM MDT THU JUN 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TOOELE COUNTY IS
CANCELLED...
            
THE THUNDERSTORMS HAVE WEAKENED ACROSS MUCH OF THE WARNED AREA. THE 
STRONGEST THUNDERSTORMS ARE CURRENTLY ACROSS EASTERN TOOELE COUNTY 
NEAR LAKE POINT...WHICH IS IN A NEW SEVERE THUNDERSTORM WARNING.

LAT...LON 4099 11404 4100 11278 4108 11249 4070 11220
      4047 11217 4045 11222 4041 11221 4021 11329
      4063 11404
TIME...MOT...LOC 2241Z 239DEG 27KT 4110 11297 4052 11209 

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:39 PM MDT, 0 minutes earlier.

Area forecast discussion, Jun 12, 3:39 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
339 PM MDT THU JUN 12 2014

.SYNOPSIS...AN UNSEASONABLY COLD PACIFIC STORM SYSTEM WILL TRACK
EAST ACROSS THE NORTHERN ROCKIES AND NORTHERN GREAT BASIN FRIDAY.
A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS UTAH FRIDAY AND
SATURDAY...BRINGING MUCH COLDER TEMPERATURES TO THE AREA EARLY IN
THE UPCOMING WEEKEND. THE AREA WILL SEE A SLOW WARMING TREND
BEGINNING SUNDAY.

&&

.DISCUSSION...SOUTHWEST FLOW IN PLACE OVER THE FORECAST AREA THIS
AFTERNOON WITH THE RIDGE AXIS OVER COLORADO AND A STORM SYSTEM
MOVING ONSHORE ALONG THE PACIFIC NORTHWEST COAST. SYNOPTIC WINDS
HAVE INCREASED ENOUGH TO RESULT IN HAZARDOUS FIRE WEATHER
CONDITIONS WHERE FUELS ARE DRY OVER WESTERN UTAH. THE SOUTHWEST
FLOW HAS ALSO ALLOWED FOR BETTER MIXING...AND TEMPERATURES HAVE
WARMED UP TO 10F ABOVE CLIMO.

WARM FRONTAL BOUNDARY MOVING BACK NORTHWARD HAS RESULTED IN
INCREASED MOISTURE AND INSTABILITY OVER NORTHERN AND CENTRAL UTAH
THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
OVER THE HIGHER TERRAIN...WITH ADDITIONAL STORMS IN THE VICINITY
OF THE BOUNDARY OVER THE WEST DESERT AND INTO THE WASATCH FRONT.
MOISTURE IS CONFINED TO THE MID AND UPPER LEVELS...SO LITTLE
RAINFALL IS FALLING AND SOME CELLS HAVE ALREADY PRODUCED GUSTY
MICROBURST WINDS. THREAT OF CONVECTION CONTINUES THROUGH THE EARLY
EVENING BEFORE LOSS OF DAYTIME HEATING LIMITS THE THREAT.

THE PACIFIC STORM SYSTEM WILL MAKE ITS WAY ACROSS NORTHERN UTAH
FRIDAY AND SATURDAY. ASSOCIATED FRONTAL BOUNDARY IS PROGGED TO
MOVE INTO NORTHWEST UTAH FRIDAY MORNING...WITH THE BOUNDARY
PUSHING SOUTH THROUGH THE STATE THROUGH SATURDAY MORNING. THIS
WILL BRING A SIGNIFICANTLY COLDER AIRMASS TO THE
STATE...ESPECIALLY NORTHERN AND CENTRAL UTAH. 700 MB TEMPS ARE
EXPECTED TO DROP AS LOW AS -2C OVER NORTHERN UTAH COMPARED TO UP
TO +18C OUT AHEAD OF IT. BECAUSE OF THIS...MAXES SATURDAY COULD
RUN UP TO 25F BELOW VALUES OBSERVED TODAY...UP TO 15F BELOW
SEASONAL NORMS. SYSTEM IS LACKING IN MOISTURE...BUT CONVECTION IS
CERTAINLY POSSIBLE...PARTICULARLY FRIDAY EVENING WITH THE FRONT
OVER NORTHERN UTAH.

BEHIND THE MAIN TROUGH...EC/GFS SHOW ONE LAST WEAK WAVE MOVING
ACROSS THE STATE ON SUNDAY...BUT OTHERWISE W/SW FLOW WILL RESULT
IN A FAIRLY QUICK WARMING TREND. AFTER THIS...GLOBAL MODELS
CONTINUE TO BE DIVERGENT WITH REGARD TO THEIR TREATMENT OF THE
NEXT PACIFIC TROUGH. LATEST EC STILL INDICATING ANOTHER
SIGNIFICANT TROUGH MOVING THROUGH TUESDAY AND WEDNESDAY...WHILE
THE GFS SHOWS A WEAKER VERSION OF THIS TROUGH MOVING WELL NORTH OF
THE AREA WITH STRONG HIGH PRESSURE DEVELOPING FOR THE MIDDLE OF
NEXT WEEK. HAVE CONTINUED TO LEAN TOWARD THE GFS GIVEN THE TIME OF
YEAR...BUT FORECASTER CONFIDENCE WITH REGARD TO THE EXTENDED
PERIOD REMAINS LOW.

&&

.AVIATION...GREATEST OPERATIONAL WEATHER CONCERN FOR THE KSLC
TERMINAL THROUGH THIS EVENING WILL BE STRONG AND ERRATIC OUTFLOW AND
OR MICROBURST WIND POTENTIAL. LINE OF STORMS CURRENTLY OVER THE WEST
DESERT WILL TRACK IN FROM THE SOUTHWEST BETWEEN 23-01Z AND A 60
PERCENT CHANCE EXISTS THESE STORMS WILL IMPACT THE TERMINAL. WIND
GUSTS UP TO 50-55MPH WILL BE POSSIBLE. OTHERWISE...SOUTH WINDS WITH
GUSTS INTO THE LOW 30 MPH RANGE WILL REMAIN LIKELY THROUGH 03Z BUT
VFR CONDITIONS WILL PREVAIL.

&&

.FIRE WEATHER...RED FLAG WARNING IN EFFECT THROUGH FRIDAY EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL...SOUTHWEST AND
SOUTH CENTRAL UTAH. IT WAS EXPANDED FOR NW UTAH DUE TO FUELS BEING
DEEMED CRITICAL EARLIER THIS AFTERNOON.

THE BOUNDARY HAS RETURNED NORTH AS A WARM FRONT TODAY...CAUSING A
FOCUS FOR CONVECTION. LOCALLY STRONG DRY MICROBURST WINDS HAVE
BEEN OBSERVED OVER NORTHERN AND CENTRAL UTAH AND WILL CONTINUE
INTO THE EARLY EVENING WITH SPOTTY LIGHTNING POTENTIAL AS WELL.

MEANWHILE A GUSTY SOUTHWESTERLY WIND HAS DEVELOPED ACROSS
SOUTHERN UTAH PROMPTING THE RED FLAG WARNING. THESE WINDS WILL
INCREASE TOMORROW AHEAD OF THE NEXT STRONG COLD FRONT WHICH WILL
BE CROSSING THE WEST DESERT DURING THE AFTERNOON.

MUCH COOLER AND SOMEWHAT MORE MOIST...ESPECIALLY ACROSS THE NORTH
EARLY THIS WEEKEND WITH A LARGE STORM SYSTEM CROSSING THE NORTHERN
ROCKIES. MONDAY IS THE NEXT THREAT OF CRITICAL FIRE WEATHER
CONDITIONS AS A HOT DRY WIND INCREASES FROM THE SOUTH AHEAD OF THE
NEXT STORM SYSTEM...THOUGH CONFIDENCE IS NOT YET HIGH WITH THIS
SCENARIO.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM MDT FRIDAY FOR UTZ478-495>498.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
FIRE WEATHER...ROGOWSKI
AVIATION...MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 12, 3:04 PM MDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
304 PM MDT THU JUN 12 2014

UTZ001>016-019>021-517-518-WYZ021-131200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
304 PM MDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING OVER NORTHERN UTAH...CENTRAL UTAH...AND SOUTHWEST WYOMING.
GUSTY MICROBURST WINDS HAVE BEEN OBSERVED WITH THESE STORMS AND
THE THREAT CONTINUES THROUGH THE EVENING HOURS.

LOW HUMIDITY VALUES AND GUSTY SOUTH WINDS ARE CREATING CRITICAL
FIRE WEATHER CONDITIONS ACROSS MUCH OF WESTERN UTAH. THE THREAT OF
HAZARDOUS FIRE WEATHER CONDITIONS CONTINUES THROUGH TONIGHT...SO A
RED FLAG WARNING CONTINUES TO BE IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT MOVING INTO EXTREME NORTHWEST UTAH FRIDAY
WILL SWEEP SOUTH ACROSS THE STATE FRIDAY THROUGH SATURDAY MORNING.
GUSTY SOUTHERLY WINDS WILL EXIST AHEAD OF THE FRONT...WITH A
SHORT PERIOD OF STRONG NORTHERLY WINDS BEHIND THE FRONTAL PASSAGE.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE COLD FRONT...WITH
MOST OF THIS ACTIVITY CONFINED TO THE NORTHERN PORTION OF THE
OUTLOOK AREA.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER SOUTHWEST
UTAH FRIDAY. THE RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH
FRIDAY EVENING.

MUCH COLDER AIR WILL FOLLOW THE FRONT SOUTH THROUGH UTAH.
TEMPERATURES BY SATURDAY AFTERNOON ARE LIKELY TO BE 15 TO 25
DEGREES COLDER THAN TODAYS HIGHS ACROSS NORTHERN UTAH...WITH
READINGS DOWN ABOUT 10 TO 15 DEGREES ACROSS CENTRAL AND SOUTHERN
UTAH. LINGERING SHOWERS ACROSS THE FAR NORTHERN PORTION OF THE
OUTLOOK AREA SATURDAY COULD FALL AS SNOW AT THE HIGHER ELEVATIONS.
LITTLE ACCUMULATION IS EXPECTED IF SNOW DOES DEVELOP.

TEMPERATURES WILL BOUNCE BACK SUNDAY...WITH READINGS RETURNING TO
NEAR MID-JUNE NORMALS. A SERIES OF WEAK WEATHER DISTURBANCES
MOVING ACROSS THE NORTHERN ROCKIES WILL HOLD KEEP TEMPERATURES
FROM CLIMBING MUCH PAST SEASONAL NORMS HEADING INTO THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jun 12, 3:15 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
315 PM MDT THU JUN 12 2014

UTZ005-122200-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
315 PM MDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE AND
SOUTHWESTERN BOX ELDER COUNTIES UNTIL 400 PM MDT...

AT 313 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LINE
OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WENDOVER TO 14
MILES SOUTH OF KNOLLS...AND MOVING NORTH AT 25 MPH. THOSE TRAVELING
ALONG INTERSTATE 80 SHOULD PREPARE FOR STRONG AND DANGEROUS
CROSSWINDS.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WENDOVER...KNOLLS...CLIVE AND BONNEVILLE SALT FLATS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4120 11404 4089 11295 4045 11320 4070 11405
TIME...MOT...LOC 2113Z 194DEG 23KT 4073 11402 4051 11328

MERRILL

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 3:15 PM MDTSpecial Weather StatementSLCTooele45 min
Jun 12, 3:48 PM MDTSpecial Weather StatementSLCUtah42 min
Jun 12, 4:31 PM MDTSpecial Weather StatementSLCDuchesne74 min
Jun 12, 4:38 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake, Tooele43 min
Jun 12, 5:10 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake, Weber35 min
Jun 12, 5:39 PM MDTSpecial Weather StatementSLCMorgan, Rich51 min

Nearby

Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.